Our expert says:
Fertomid can be the cause of your delayed period. You should
however repeat the pregnancy test to be sure. If it is negative you need to
book an appointment with your gynaecologist to exclude any other pathology.
Your gynaecologist may then induce your period with medication. The fact that
you had regular cycles whilst on the Evra patch is as a result of the hormones
in the patch. In your patch free week you will bleed as a result of withdrawal
from the hormones. Seeing your period does not mean that you were ovulating. If
you are failing to ovulate with fertomid it may be time you visit a fertility
specialist for further work up and assistance.
Answered by Dr T Mohamed
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.